# SDR 9502992711

- Difficulty date: February 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 680005007
- Condition: Leakage
- Location: Elevator
- Part time: 42,300 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, J

## Discrepancy

DURING DEPARTURE CLIMB AFTER GEAR RETRACTION, HYDRAULIC SYSTEM 'B' QUANTITY DECREASED TO ZERO AND LOW PRESSURE INDICATION ILLUMINATED.  FLIGHT DUMPED 6,000 LBS OF FUEL AND INITIATED RETURN TO MIA.  ON APPROACH THE 'A' SYSTEM HYDRAULIC QUANTITY DECREASED TO 1.9 GALLONS ALTHOUGH PRESSURE REMAINED IN GREEN BAND.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND HYDRAULIC LEAK AT RIGHT ELEVATOR POWER CONTROL UNIT.  REPLACED ELEVATOR PCU AND 'B' SYSTEM PUMPS AND FILTERS.  LEAK AND OPERATIONAL CHECK NORMAL.
